# SDR USAA2011040691335

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 57,876 hours, 38,772 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - CRACK ON FUSELAGE SKIN AT BS 727E, S23L.  REPAIRED FUSELAGE SKIN AT BS 727E, S23L IAW B737 SRM 53-00-01 REPAIR 31.
